# SDR R61A201910131173

- Difficulty date: October 13, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LH INBD SEAT TRACK FLOOR FLANGE HAS SEVERAL SPOTS OF CORROSION AT FR 19-20 WITH 100% MATERIAL LOSS AT FR 19. REMOVED AND REPLACED L-H I/B SEAT TRACK
FR 12-20. REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
